RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 55, Number 2, Pages 205–215 (Mi tmf2161)  

This article is cited in 1 scientific paper (total in 1 paper)

Bogolyubov transformation in the Lee model

V. G. Bornyakov, O. D. Timofeevskaya


Abstract: It is shown that the Lee model admits quantization about the single-particle classical solut!on. The state vector of the system is normalizable and has finite energy in the limit when the form factor $A(f)\to1$.

Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 55:2, 451–458

Bibliographic databases:

Received: 09.06.1982

Citation: V. G. Bornyakov, O. D. Timofeevskaya, “Bogolyubov transformation in the Lee model”, TMF, 55:2 (1983), 205–215; Theoret. and Math. Phys., 55:2 (1983), 451–458

Citation in format AMSBIB
\Bibitem{BorTim83}
\by V.~G.~Bornyakov, O.~D.~Timofeevskaya
\paper Bogolyubov transformation in the Lee model
\jour TMF
\yr 1983
\vol 55
\issue 2
\pages 205--215
\mathnet{http://mi.mathnet.ru/tmf2161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=734876}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 55
\issue 2
\pages 451--458
\crossref{https://doi.org/10.1007/BF01015804}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RV06700005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2161
  • http://mi.mathnet.ru/eng/tmf/v55/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Khrustalev, M. V. Chichikina, “Bogoliubov group variables in the relativistic quantum field theory”, Theoret. and Math. Phys., 111:2 (1997), 583–591  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:157
    Full text:59
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019